Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does the use of Mintopforte increase the facial hair and what are its side effects ?

can mintopforte usp 5% be used for growing facial hair( BEARD ) ? ? sir, i am 23 yr old male ,my profession is modelling so i need a good beard on my face!! my doubt is tat whether mintopforte USP 5% can be used for growing facial hair (Beard) or not ??As i lack Beard i hav oly thin hairs on face i want to know does it help promoting facial hair(Beard) growth ? ? does it has any side effects ? ?can i apply it on my face of not? ? pls tell me a suggestion ??
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
mintop forte contain minoxidil and its function is to induce hair growth.
it do not depend upon the site .
so where ever u apply ,hair will grow there.
it is okay to apply but take care not to apply in other area of face as it will produce hair over there and will make ur face more worse.
better to consult dermatologist for the same.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor